# SDR DALA2021021000775

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CORROSION FOUND ON FR20 RHS ABOVE THE FLOOR LINE AT THE RH FWD SERVICE DOOR ON FWD SIDE OF FRAME. CORRECTIVE ACTION: INSPECTED PER SECTION IV OF 535749-14, REV A. CONT ON MON INSP. (1726711)
